# SDR HNAA2023080400260

- Difficulty date: June 28, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 41,431 hours, 37,025 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E983372  FUSELAGE INTERNAL RH#3 UPPER SEAT TRACK CORRODED IN NUMEROUS AREAS.  : BLENDED OUT CORRSION ON R/H UPPER SEAT TRACK #3 IAW EMB 145 SRM 51--10-03. PART MECHANICALLY MEASURED .32" AND FOUND TO BE OUT OF ALLOWABLE LIMITS IAW EMB 145 SRM 53-00-11 AD. USED EASI CALIPER S/N 08255463. RAR UPPER RH #3 SEAT TRACK IAW EMB 145 AMM 53-01-06.TQW#NS2093 AND SN1099402062.
